# SDR SWIA201229106

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 6,710 hours, 4,018 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLAT FAIL ON APPROACH IN TO DEN.  (FLT 5538)  REPLACED THE LEFT WING SLAT ACTUATOR 3-1.  P/N: 766385C  S/N OFF: B3273
